# SDR ASAA2025101461732

- Difficulty date: October 14, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 66,572 hours, 19,991 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN DAMAGED AT RIB 6 APPROXIMATELY HSS 138.7. GROUNDED - YES. EVALUATED DAMAGE AT LWR SKIN FOUND TO BE OUT OF LIMITS LENGTH=2.7", DEPTH=.041 IAW SRM 55-10-01-1A-2, FIG.103.  REMOVED RT HORIZONTAL STAB. L/E PANEL & STAB. CAP IAW SRM 51-40-02. CUTOUT DAMAGED AREA AT LWR SKIN IAW SRM 55-10-01-2R-1, REPAIR 11.  FABRICATED, LOCATED & DRILLED REPAIR PARTS IAW SRM 55-10-01-2R-11. APPLIED ALODINE ON REPAIR PARTS IAW SRM 51-20-01, APPLIED PRIMER ON REPAIR IAW SOPM 20-44-04.  INSTALLED REPAIR IAW SRM 55-10-01-2R-11. APPLIED TOP COAT IAW AMM 51-21-99. INSTALLED HORIZONTAL STAB L/E PANEL AND STAB. CAP IAW AMM 27-41-21-400-801, AMM 55-10-00-400-801. CAT.B REPAIR.
